# SDR DALA13003123272

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB LOCATED BETWEEN FR 69 TO FR 70 AT LEVEL STR 23R IN AFT PAX CABIN L=1.117" W=0.810" D=0.001" APROX.  REPLACED WEB LOCATED BETWEEN FR 69 TO FR 70 AT LEVEL STR 23R IN AFT  PAX CABIN IAW SRM 51-72-11 AND DWG D53470100, JOB COMPLETED.
